CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
On the small time asymptotics of scalar stochastic conservation laws 期刊论文
APPLICABLE ANALYSIS, 2021, 页码: 25
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
Small time asymptotic  large deviations  scalar stochastic conservation laws  
ASYMPTOTICALLY-PRESERVING LARGE DEVIATIONS PRINCIPLES BY STOCHASTIC SYMPLECTIC METHODS FOR A LINEAR STOCHASTIC OSCILLATOR 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 1, 页码: 32-59
Authors:  Chen, Chuchu;  Hong, Jialing;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:33/0  |  Submit date:2021/04/26
stochastic symplectic methods  superiority  large deviations principle  rate function  asymptotical preservation  
3D tamed Navier-Stokes equations driven by multiplicative Levy noise: Existence, uniqueness and large deviations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 492, 期号: 1, 页码: 48
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:72/0  |  Submit date:2020/11/18
Stochastic 3D tamed Navier-Stokes equations  Levy noise  Large deviations  Weak convergence method  
Large Deviations for Quasilinear Parabolic Stochastic Partial Differential Equations 期刊论文
POTENTIAL ANALYSIS, 2020, 卷号: 53, 期号: 1, 页码: 183-202
Authors:  Dong, Zhao;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:62/0  |  Submit date:2020/09/23
Freidlin-Wentzell's large deviations  Quailinear stochastic partial differential equations  Weak convergence approach  
LARGE DEVIATION PRINCIPLES FOR FIRST-ORDER SCALAR CONSERVATION LAWS WITH STOCHASTIC FORCING 期刊论文
ANNALS OF APPLIED PROBABILITY, 2020, 卷号: 30, 期号: 1, 页码: 324-367
Authors:  Dong, Zhao;  Wu, Jiang-Lun;  Zhang, Rangrang;  Zhang, Tusheng
Favorite  |  View/Download:62/0  |  Submit date:2020/05/24
Large deviations  first-order conservation laws  weak convergence approach  kinetic solution  
Flocking with General Local Interaction and Large Population 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 6, 页码: 1498-1525
Authors:  Chen, Ge;  Liu, Zhixin
Favorite  |  View/Download:44/0  |  Submit date:2020/05/24
Consensus  Cucker-Smale model  flocking model  multi-agent systems  random geometric graph  
flockingwithgenerallocalinteractionandlargepopulation 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 6, 页码: 1498-1525
Authors:  Chen Ge;  Liu Zhixin
Favorite  |  View/Download:40/0  |  Submit date:2020/05/24
On the small-time asymptotics of 3D stochastic primitive equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018, 卷号: 41, 期号: 16, 页码: 6336-6357
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:79/0  |  Submit date:2019/01/11
large deviations  primitive equation  small-time asymptotics  
Large deviation principles for 3D stochastic primitive equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 5, 页码: 3110-3146
Authors:  Dong, Zhao;  Zhai, Jianliang;  Zhang, Rangrang
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Primitive equation  Large deviations  Weak convergence method